# SDR FDEA201909072131

- Difficulty date: September 7, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STATION 595 LONGERON 49 RIGHT SUSPECT CRACK NOSE LANDING GEAR STATION 595 CRACKED. LONGERON 49 RIGHT REMOVED AND REPLACED WITH NEW LONGERON AS PER SRM 51-31-01-OG. NEW LONGERON REWORKED AS PER DRAWING ACA 3796 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
